# SDR SWIA200514858

- Difficulty date: April 9, 2005
- Submitted: April 14, 2005
- Operation: Air carrier
- Aircraft: N187SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120037
- Aircraft time: 43,256 hours, 52,956 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Selector
- Part number: 12064207611
- Part serial: 120013
- Condition: Binding
- Location: Te Flap
- Part time: 7,025 hours, 8,435 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAP SELECTOR BINDS IN 45 DEG NOTCH.  REPLACED FLAP SELECTOR LEVER ASSY IAW EMB MM 27-50-01, OPERATIONAL CHECK GOOD.
